# SDR DL76K030672

- Difficulty date: July 18, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 16,186 hours, 7,531 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IRREG FIRST CLASS EMERG LIGHTS INOP.  REPLACED BATTRY PACK M736-READS 2 VOLTS-NO HELP.  FOUND SHORT AT/BELOW SEAT 1E REPAIRED WIRING TESTS OK.
